We exist to improve the lives
of everyone affected by epilepsy

Zarontin syrup discontinued

13 Apr 2017

The medicine company Pfizer has stopped making its version of ethosuximide syrup, called Zarontin.

If you take Zarontin, you will need to switch to a different manufacturer’s version of ethosuximide syrup.

If you have any concerns about this, speak to your doctor, epilepsy nurse or pharmacist.

There are no comments yet. Be the first to comment...

Question about your epilepsy?

Use our email helpline service -- your question will be sent directly to our trained helpline advisors who will reply to you. If you post a question about your epilepsy as a comment on a page, it may not be replied to so please use the email helpline service.

Want to talk to other people with epilepsy?

Take a look at forum4e our online community for people with epilepsy. Anyone with epilepsy over the age of 16 can join, from anywhere in the world.

Comment about this page?

We welcome feedback on the content of our website. If you have any comments about the page you were reading, then please complete the form below.

All comments are reviewed by a moderator before appearing on the site. Once the comment appears, your name and comment will be seen by other visitors to the site. Comments will be edited or deleted if they are offensive, libellous, slanderous, abusive, commercial or irrelevant. Comments may also be edited or deleted if they are not relevant to the page on which they are entered.

By making a comment through the website, you allow us to use the comment in our publicity without using your name. If we would like to use your name, we will email you to get your permission.

CAPTCHA
This question is for testing whether you are a human visitor and to prevent automated spam submissions.
By submitting this form, you accept the Mollom privacy policy.